TU Berlin

Fachgebiet Algorithmische AlgebraPublications

Page Content

to Navigation

There is no English translation for this web page.

Search for Publication

Search for publications




All Publications


Hüttenhain, J. - Geometric complexity theory and orbit closures of homogeneous forms. Dissertation, Technische Universität Berlin 2017.


Breiding, P. - Numerical and Statistical Aspects of Tensor Decompositions. Dissertation, Technische Universität Berlin 2017.


Hüttenhain, J. - A Note on Normalizations of Orbit Closures. Communications in Algebra 45(9) pp. 3716-3723, 2016.


Bürgisser, P., Ikenmeyer, C. and Hüttenhain, J. - Permanent Versus Determinant: Not Via Saturations. Proc. AMS 145 pp. 1247-1258, 2016.


Hüttenhain, J. and Lairez, P. - The Boundary of the Orbit of the 3 by 3 Determinant Polynomial. Comptes rendus Mathematique 354(9) pp. 931-935, 2016.


Hüttenhain, J. and Ikenmeyer, C. - Binary determinantal complexity. Linear Algebra and its Applications 504 pp. 559 - 573, 2016.



Bürgisser, P. - Permanent versus determinant, obstructions, and Kronecker coefficients. Séminaire Lotharingien de Combinatoire 75 , 2016.


Breiding, P. and Bürgisser, P. - Distribution of the eigenvalues of a random system of homogeneous polynomials. Linear Algebra and its Applications 497 pp. 88-107, 2016.


Bürgisser, P., Ikenmeyer, C. and Panova, G. - No occurrence obstructions in geometric complexity theory. Proceedings 57th Annual IEEE Symposium on Foundations of Computer Science pp. 386–395, 04/ 2016.


Bürgisser, P., Kohn, K., Lairez, P. and Sturmfels, B. - Computing the Chow variety of quadratic space curves. Mathematical Aspects of Computer and Information Sciences (eds. I. Kotsireas, S. Rump and C. Yap) - MACIS 2015, Berlin, Germany, November 11-13, Revised Selected Papers pp. 130-136, 4/ 2016.


Armentano, D., Beltrán, C., Bürgisser, P., Cucker, F. and Shub, M. - Condition length and complexity for the solution of polynomial systems. Found. Comput. Math. 16(6) pp. 1401–1422, 2016.


Ikenmeyer, C. - Small Littlewood-Richardson coefficients. Journal of Algebraic Combinatorics 44(1) pp. 1–29, 2016.



Navigation

Quick Access

Schnellnavigation zur Seite über Nummerneingabe